# SDR USAA2011110100007

- Difficulty date: October 28, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 38,541 hours, 15,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1156561
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R2 MISSING EXIT SIGN FROM SIDEWALL.  INSTALLED EXIT LIGHT LENS COVER AT R2 DOOR.  OPS CHECKED GOOD.
